# SDR FDEA200906302416

- Difficulty date: June 30, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 57,749 hours, 13,121 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG SUSPECT CRACKED ON LT TRUNNION FITTING.  REPAIRED AS PER SRM 53-40-00 FIG 23 VOL 1 REV 40 (MAJOR CAT B REPAIR).
